RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1068–1074 (Mi zvmmf5978)  

Scientific communications

An application of the Monte Carlo method to the solution of spectral problems of radiant heat exchange

A. S. Mel'nichenko, V. N. Ogibin

Chelyabinsk

Full text: PDF file (705 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 246–252

Bibliographic databases:

UDC: 518:517.9:538.3
MSC: Primary 65C05; Secondary 35K05, 65R20
Received: 19.02.1976

Citation: A. S. Mel'nichenko, V. N. Ogibin, “An application of the Monte Carlo method to the solution of spectral problems of radiant heat exchange”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1068–1074; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 246–252

Citation in format AMSBIB
\Bibitem{MelOgi77}
\by A.~S.~Mel'nichenko, V.~N.~Ogibin
\paper An application of the Monte Carlo method to the solution of spectral problems of radiant heat exchange
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1068--1074
\mathnet{http://mi.mathnet.ru/zvmmf5978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0456262}
\zmath{https://zbmath.org/?q=an:0387.65004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 246--252
\crossref{https://doi.org/10.1016/0041-5553(77)90126-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5978
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1068

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:144
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020